1 Day Virtual Immersion Event

Earth Awareness

Thursday, April 22nd from 1:00 – 8:30 pm MDT

Honoring Mother Earth

 As we continue to navigate through a time of great transition, it is important to recognize the abundance of resources we have available. Are we acknowledging these resources through offerings of blessings and prayer? Do we take the time to communicate with all those in nature that provide us with the deep wisdom in order for us to be in authentic service? We invite you to join us for a 1 Day Virtual Immersion Event as we are guided through teachings, processes, and hands-on techniques that can further support us in honoring and communicating with our home planet, Mother Earth.

EVENT OFFERING

 A ceremonial container to guide the entire experience

Inspiring and informative presentations

Group healing and journey circles

Interactive breakout groups

New tools to connect deeper with nature

Private FB Group for inner community connection

SSP BOARD PRESENTERS & SWB COMMUNITY LEADERS

Visit our About page for SSP Board Bios and the Leadership Team for SWB Leader Bios

LENA STEVENS

JOSÉ LUIS STEVENS, PHD

TOM COWAN

ANA LARRAMENDI

DR. STEVEN FARMER

KATY BREUNIG

DAVE MCCORMACK

TALLY MCCORMACK

JOAN LEVERGOOD

MARY OLIVAR

NANCY LANKSTON

REV. CINDY PINCUS, M.DIV

WHAT TO EXPECT

The Immersion consists of 5 video sessions by presenters of diverse backgrounds in the field of shamanism offering traditional ways of honoring and communicating with our home planet, Mother Earth.

The entire event will be streamed live, and recordings will be available for playback up til 14 days after the event.

Let’s get to know one another! The event will offer a 1 hr Breakout Session; Intention, Earth Tending, Integration. Each breakout group will be led by one of our SWB Community Leaders.

You will be invited to join a private Facebook Group for all participants and presenters to connect and build a community around this important topic during and beyond the event.

IMMERSION SCHEDULE

All sessions can be attended Live and/or afterwards via On-Demand Recording

Opening Ceremony & Session 1

Opening Ceremony led by Lena Stevens  | 1:00-1:15 pm MDT

Toltec Healing Practices of the Earth led by José Luis Stevens, PhD | 1:15-2:30 pm MDT

In this presentation, we will cover three powerful shamanic practices related to Mother Earth: 1. A powerful practice to receive healing from the Earth. 2. A powerful practice to assist the earth to heal. 3. A method to connect with Mother Earth for greater abundance, success, and prosperity.

*15 min intermission before the next presenter, Tom Cowan. Session 2 begins at 2:45 pm MDT.

Session 2

Earth-Centered Divination led by Tom Cowan | 2:45-3:45 pm MDT

Seeking Wisdom from the World around Us. This presentation includes a 20-minute lesson, followed by a 15-min opportunity to step outside for hands-on work, after which we will meet back in the space for open sharing.

*15 min intermission before the Shamanism Without Borders breakout session beginning at 4 pm MDT.

Shamanism Without Borders Breakout Journey Session

About SWB with Katy Breunig then Breakout Journey Circles led by  SWB Community Leaders | 4:00-5:00 pm MDT

Shamanism Without Borders (SWB) is a global response network of shamanic practitioners who respond to natural disasters, acts of terrorism, war, pollution, and anything that causes disruption and suffering to humanity, to the animal and plant life, and the earth’s delicate bio-system. This response network is led by a volunteer group of shamanic practitioners that we call SWB Community Leaders. SWB events are by nature community healing events and provide an opportunity for anyone interested in being of service to participate. Our community leaders are trained in the Shamanism Without Borders process and are able to facilitate the process for both novice and advanced practitioners.

*1 hour dinner intermission before the next presenter, Ana Larramendi. Session 3 begins at 6 pm MDT

Session 3

Napayquy: The Andean tradition of introducing yourself to the Spirit of Place led by Ana Larramendi | 6:00-7:00 pm MDT

An important part of building a relationship with the natural world, is knowing how to approach the spirits of nature, or spirits of place, with respect and reverence. To do so means approaching through, humility, gratitude and awareness, as well as making offerings as a form of reciprocity. Ana Larramendi will teach this simple Peruvian practice that can be applied to all your explorations in nature.

*15 min intermission before the last presenter, Dr. Steven Farmer. Session 4 begins at 7:15 pm MDT

Session 4 & Closing Ceremony

Earth Magic: The Reenchantment of the World by Dr. Steven Farmer | 7:15-8:30 pm MDT

The definition of enchantment is “to fill someone with great delight, to charm, or to put someone under a spell.” You no doubt have been enchanted when you’ve immersed yourself in the natural world and stepped out of time if even for a few brief moments. The world is magical and engaging in shamanic practice and principles touches a deeply felt reminder of the magical nature of the world.

Dr. Farmer will describe what Earth magic means and how to communicate with the multitude of beings in the natural world and to access the Spirit of those beings. You’ll discover how to receive answers to questions you have about your life, relationship, your work, or any other matter through communicating with the spirits of nature.

Register Now

$67.50 for members / $75.00 for non-members
*Due to the nature of the event, all registration fees will be non-refundable. To receive your member discount, please be sure you are logged in.

Society for Shamanic Practice is a non-profit membership organization. In gratitude, we offer ongoing benefits to our members including discounts to our events and much more. If you are not already, BECOME A MEMBER before registering to take advantage of our member discount.